# SDR HEEA076595

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,197 hours
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473511
- Part serial: A84207
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAUSING TORQUE OSCILLATIONS OF 10-15 PERCENT AT A HOVER. REPLACED WITH SERVICEABLE PART.
